DSpace
 

DSpace at IIT Bombay >
IITB Publications >
Article >

Please use this identifier to cite or link to this item: http://dspace.library.iitb.ac.in/jspui/handle/10054/11175

Title: PIECEWISE CUBIC INTERPOLATORY POLYNOMIALS AND APPROXIMATE SOLUTION OF SINGULAR INTEGRAL-EQUATIONS
Authors: PARIHAR, KS
RAMACHANDRAN, MP
Issue Date: 1986
Publisher: PERGAMON-ELSEVIER SCIENCE LTD
Citation: COMPUTERS & MATHEMATICS WITH APPLICATIONS-PART A, 12(12), 1201-1215
URI: http://dx.doi.org/10.1016/0898-1221(86)90005-2
http://dspace.library.iitb.ac.in/xmlui/handle/10054/11175
http://hdl.handle.net/10054/11175
ISSN: 0886-9553
Appears in Collections:Article

Files in This Item:

There are no files associated with this item.

View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback